# SDR IPXA10659390

- Difficulty date: April 15, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310090
- Part serial: 001232
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING O/B TRAILING EDGE FLAP TRAILING EDGE WEDGE I/B AFT EDGE AREA CRACKED.  COMPOSITE PREP REG LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5G FIG 14.
